| Model Number |
INTELLIVUE PATIENT MONITOR MX750 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx750 patient monitor indicating that the customer was trying to replace the speaker as the monitor has no sound and needed assistance replacing the speaker.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomedical engineer (biomed) and confirmed there was no sound.The rse emailed the biomed the service manual for replacing the speaker.No further follow-up was requested by the biomed.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty speaker.The issue was resolved by providing the service manual to the biomed so they could replace the speaker.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.